# SDR 545G2010AUG251

- Difficulty date: August 25, 2010
- Submitted: September 9, 2010
- Operation: Air carrier
- Aircraft: N759JM
- Make and model: Cessna 182Q
- Aircraft serial: 18266031
- Aircraft time: 2,478 hours
- Engine: Cont O470*
- Engine time: 931 hours
- Propeller: Mcauly C2A34C204
- System (JASC): 7414 · Magneto/Distributor
- Part: Magneto
- Part number: BL3493505
- Part serial: E02CA016R
- Condition: Defective
- Location: Engine
- Part time: 931 hours
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

WHILE TAXIING THE ACFT FOR MX, A MAGNETO CK WAS PERFORMED.  THE RT MAGNETO WS ROUGH AND EXHIBITED A LG RPM DROP.  THE DIFFICULTY WAS TROUBLESHOT, THE RESULT OF WHICH WAS THE DISCOVERY OF A DEFECTIVE MAGNETO.  THE MAGNETO WAS REPLACED WITH AN O/H UNIT AND THE ACFT APPROVED FOR RETURN TO SERVICE.  THE DEFECTIVE MAGNETO WAS A UNIT THAT HAD BEEN O/H AND HAD BEEN DELIVERED WITH THE ENGINE AFT REMFG.
